# SDR EISA20000218

- Difficulty date: December 14, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N361KP
- Make and model: Boeing 727225
- Aircraft serial: 20627
- Aircraft time: 66,259 hours, 44,177 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Lockpin
- Condition: Installed
- Location: Nose Gear
- Component: Nose Gear, Boeing
- Component part number: 65727628
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON TAKE OFF NOSE GEAR DOES NOT RETRACT AIR TURN BACK TO (SEA). CORRECTIVE ACTION: REMOVED NOSE GEAR SAFTEY LOCK PIN.
